Open Access
Translator Disclaimer
2015 Complete Left-Invariant Affine Structures on Solvable Non-Unimodular Three-Dimensional Lie Groups
M Guediri, K Al-Balawi
Author Affiliations +
J. Gen. Lie Theory Appl. 9(1): 1-11 (2015). DOI: 10.4172/1736-4337.1000222

Abstract

In this paper, we shall use a method based on the theory of extensions of left-symmetric algebras to classify complete left-invariant affine real structures on solvable non-unimodular three-dimensional Lie groups.

Citation

Download Citation

M Guediri. K Al-Balawi. "Complete Left-Invariant Affine Structures on Solvable Non-Unimodular Three-Dimensional Lie Groups." J. Gen. Lie Theory Appl. 9 (1) 1 - 11, 2015. https://doi.org/10.4172/1736-4337.1000222

Information

Published: 2015
First available in Project Euclid: 30 September 2015

zbMATH: 06499581
MathSciNet: MR3624044
Digital Object Identifier: 10.4172/1736-4337.1000222

Keywords: Extensions of left-symmetric algebras , Left-invariant affine connections , Novikov algebras

Rights: Copyright © 2015 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.9 • No. 1 • 2015
Back to Top